# SDR IPXA2021082873250

- Difficulty date: August 12, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA70359
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT MLG W/W #1 HYDRAULIC SYS. RESERVOIR LOWER MOUNT STIFFENER IS CRACKED.REMOVED AND REPLACED CRACKED LT MLG W/W #1 HYDRAULIC SYS. RESERVOIR LOWER MOUNT STIFFENER IAW SRM 51-33-01. (MINOR)
